# SDR DLM88010750

- Difficulty date: May 11, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 21,763 hours, 16,963 cycles
- Engine: Pwa JT8D219
- Engine time: 29,857 hours, 24,013 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NOTICED THE SMELL IN THE COCKPIT AND THE AFT LAV SMOKE ALARM WENT OFF.  PREPARED FOR FERRY FLIGHT TO ATL.
